MathSciNet Relay Station
MathSciNet bibliographic data
MR3023665 82B05
Hanel, Rudolf; Thurner, Stefan; Gell-Mann, Murray Generalized entropies and logarithms and their duality relations. Proc. Natl. Acad. Sci. USA 109 (2012), no. 47, 19151–19154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement